# SDR FXGA201412041450

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE WORN RT FLAP LE SKIN FROM WING STATION 379.5 TO 421.  THIS REPAIR WILL REMOVE WORN SKIN & USING OLD SKIN AS A TEMPLATE, MANUFACTURE NEW SKIN.  TREAT & PRIME FOR CORROSION PROTECTION.  INSTALL NEW SKIN WITH THE SAME SIZE & TYPE FASTENERS AS THE ORIGINAL.  USE CHERRY MAX BLIND FASTENERS WHEN REQUIRED. RESTORE FINISH.  REPLACEMENT COMPLETED IAW TECHNICAL REFERENCES DC 6 A B OVERHAUL MANUAL FIGURE 11-15 & DWG 1450-01.
